Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 331-340
http://dx.doi.org/10.1155/S1048953395000293

Comments on a single server queue

University of Maryland, Department of Mathematics, College Park 20742, MD, USA

Received 1 May 1995; Revised 1 August 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ryszard Syski, “Comments on a single server queue,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 331-340, 1995. https://doi.org/10.1155/S1048953395000293.